Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilovepancakes

does accutane dry out ur eyes?

Recommended Posts

my eyes have been really dry lately, and sometimes at night lights start to glare a bit. im wondering if anyone else got this from tane.

im on my on my 6th month i think, and its my 2nd tane treatment

Share this post


Link to post
Share on other sites

im only on day 17 and my eyes get extremely red, so red people ask me if im stoned. i wear soft contact lenses so i put in Visine for Soft Contacts but it hardly does anything. It's so bad for me, worse than dry skin/lips, i wish i had my white areas back in my eyes i look unhealthy hah

Share this post


Link to post
Share on other sites

My eyes were the only place that dryness ever really bothered me while on the tane. I'm an avid video gamer as well, so it just compounds the effect. Just hike up your skirt and persevere.

Share this post


Link to post
Share on other sites

I am in the middle of my 4th month and this is the most aggravating side effect for me now. I always feel tired because my eyes are dry. I also experience blurry vision if I go all day without using eye drops.

Share this post


Link to post
Share on other sites

Accutane can cause debilitating dry eyes, so if you are experiencing this side effect, see an Optometrist or Opthamologist who specializes in ocular surface disorders and they will let you know if should stop taking accutane or not.

Share this post


Link to post
Share on other sites

I remember my eyes getting very dry and tired whilst I was on accutane. I spend far too much time online as it is, which isn't very good for my poor eyes, but I definately noticed them feeling worse during my course.

Some good eyedrops should do the trick, though you may have to use them fairly regularly.

Share this post


Link to post
Share on other sites

My eyes are definately more irritated but not dryer, since I cant stop the flow of moisture coming out of my eyes, very watery and stingy. But it may be hayfever. Cant really tell

Share this post


Link to post
Share on other sites

My dermatologist recommended TheraTears for my dry eyes, but I actually found Bausch & Lomb Advanced Eye Relief: Dry Eye / Environmental Lubricant Eye Drops (ridiculous name, yes) to be much more effective. They're cheap and have a satisfying cooling effect when applied.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×